# SDR AALA202111193393

- Difficulty date: November 16, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737*
- Aircraft serial: 33521
- Aircraft time: 35,023 hours, 14,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Rig
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RH AFT CABIN DOOR HANDLE MOVES TOWARD OPEN POSITION AFTER BEING CLOSED AND LOCKED. RE-RIGGED DOOR HANDLE, OPS CHECK GOOD.
